Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On A Classification Of Almost C(/alpha) Manifolds

Journal of Mathematics, vol.2022, no.1, pp.1-11, 2022 (Journal Indexed in SCI Expanded)

Some properties and Vajda theorems of split dual Fibonacci and split dual Lucas octonions

AIMS MATHEMATICS, vol.7, no.5, pp.8645-8653, 2022 (Journal Indexed in SCI Expanded)

Characterizations for totally geodesic submanifolds of a K-paracontact manifold

AIMS MATHEMATICS, vol.6, no.7, pp.7320-7332, 2021 (Journal Indexed in SCI) identifier identifier

On Fibonacci and Lucas Generalized Octonions

ARS COMBINATORIA, vol.138, pp.35-44, 2018 (Journal Indexed in SCI) identifier

Articles Published in Other Journals

Almost C(\alpha) Manifold On M-projective Curvature Tensor

New Trends in Mathematical Sciences, vol.10, no.3, pp.1-8, 2022 (Refereed Journals of Other Institutions)

Some Special Identities for Jacobsthal and Jacobsthal-Lucas Generalized Octonions

Caspian Journal of Mathematical Sciences, vol.11, no.1, pp.15-25, 2022 (Refereed Journals of Other Institutions)

Some Characterizations Invariant Submanifolds Of A (k,m)-Paracontact Space

Journal Of Engineering Research And Applied Science, vol.11, no.1, pp.1967-1072, 2022 (Refereed Journals of Other Institutions)

Characterization of Some Special Curvature Tensor on Almost C(a)-Manifold

Asian Journal of Mathematics and Computer Research, vol.29, no.1, pp.27-41, 2022 (Refereed Journals of Other Institutions)

Almost C(α)-Manifold on W∗0 −Curvature Tensor

Applied Mathematical Sciences, vol.15, no.15, pp.693-703, 2021 (Refereed Journals of Other Institutions)

On Pell and Pell-Lucas Generalized Octonions

Turkish Journal of Mathematics and Computer Science, vol.13, no.2, pp.226-233, 2021 (Refereed Journals of Other Institutions)

Some Special Ruled Surfaces in Hyperbolic 3-Space

Konuralp Journal of Mathematics, vol.9, no.2, pp.298-309, 2021 (International Refereed University Journal)

Special Ruled Surface in de-Sitter 3-Space

Fundamental Journal of Mathematics and Applications, vol.4, no.3, pp.195-209, 2021 (International Refereed University Journal)

Timelike Ruled Surfaces in de-Sitter 3-Space

Turkish Journal of Mathematics and Computer Science, vol.12, no.2, pp.166-175, 2020 (Refereed Journals of Other Institutions)

Spacelike Ruled Surfaces in de-Sitter 3-Space

Asian Journal of Mathematics and Computer Research, vol.27, no.4, pp.37-53, 2020 (Refereed Journals of Other Institutions)

Triangles In The De-Sitter Plane

Cumhuriyet Science journal, 2019 (Refereed Journals of Other Institutions)

Spacelike Ruled Surface In Hyperbolic 3-Space

Cumhuriyet Science Journal, vol.39, no.2, pp.314-324, 2018 (Refereed Journals of Other Institutions)

Constant Angle Spacelike Surface in de Sitter Space S-1(3)

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.35, no.3, pp.79-93, 2017 (Journal Indexed in ESCI) Creative Commons License identifier identifier

On the Timelike Surface with Constant Anglein Hyperbolic 3-Space

CBU J. of Sci., vol.12, no.1, pp.1-9, 2016 (Refereed Journals of Other Institutions)

Timelike Surfaces With Constant Angle In De Sitter 3-Space

Cumhuriyet University Faculty of Science Science Journal, 2016 (Refereed Journals of Other Institutions)

Constant angle spacelike surfaces in hyperbolic space

J. Adv. Res. Appl. Math., 2015 (Refereed Journals of Other Institutions)

Frenet Diferansiyel Denklem Sisteminin Çözümleri İçin İntegral Gösterimleri

Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi, vol.35, no.2, 2014 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

On (k,m)-Paracontact Manifolds

19 th International Geometry Symposium, Edirne, Turkey, 27 June 2022, pp.112

On a Classification Of Generalized Sasakian Space Forms

19 th International Geometry Symposium, Edirne, Turkey, 27 June 2022, pp.131

Ricci Curvature Tensor On The Almost C(alpha)-Manifold

Hodja Ahkmed Yassawı 6 Th International Conference On Scientific Research, Lankaran, Azerbaijan, 13 May 2022

Some Special Characterizations Of 3-Dimensional para-Sasakian Manifolds

International Scientific Research Congress Dedicated To The 30 Th Anniversary of Baku Eurasıa University, Baku, Azerbaijan, 28 April 2022

W0^*-Eğrilik ;Tensörü Üzerinde para-Sasakian Manifoldlar

Ege 5 Th International Congress On Applied Sciences, İzmir, Turkey, 21 May 2022

Some Constant Angle Spacelike Surfaces Construct on a Curve in de-Sitter 3-Space

International Conference on Mathematics and Its Applications in Sciences and Engineering, Ankara, Turkey, 09 July 2020, pp.233-241

On The Some Special Timelike Surfaces in de-Sitter 3-Space

MAS 11th INTERNATIONAL EUROPEAN CONFERENCE ON MATHEMATİCS ENGINEERING, NATURAL-MEDİCAL SCIENCES, Tokat, Turkey, 13 March 2020, pp.167-187

Fibonacci and Lucas Semi Octonions

II. International Congress on New Trends in Science,Engineering and Technology, 4 - 06 August 2018

Constant Angle Spacelike Surface in de-Sitter 3-Space

III. International Conference on Computational Mathematics and Engineering Sciences, 4 - 06 May 2018

Spacelike Ruled Surface in Hyperbolic 3-Space

EJONS International Congress on Mathematic, Engineering and Natural Sciences-III, 21 - 22 April 2018

A Research On The Constant Timelike Angle Surfaces in De-Sitter 3-Space

2 nd International Science Symposium, Tiflis, Georgia, 5 - 08 September 2017

From Skew Lines To A Hyperboloid Of One Sheet

2 nd International Science Symposium, Tiflis, Georgia, 5 - 08 September 2017

On The Timelike Surface With Constant Angle in Hyperbolic-3 Space

International Conference on Mathematics and Mathematics Education, 11 - 13 May 2017

de-Sitter Uzaylarında Sabit Açılı Timelike Yüzeyler

II. Kadın Matematikçiler Derneği Çalıştayı, Turkey, 1 - 03 May 2015

Timelike Surface in de-Sitter Space

XII. Geometri Sempozyumu, Turkey, 23 June 2014 - 26 June 2016

Constant Angle Surfaces in Hyperbolic Space

1 st Internatıonal Eurasıan Conference on Mathematical Scıences and Applıcatıons, 3 - 07 August 2012

Hiperbolik Uzayda Sabit Açılı Yüzeyler

X. Geometri Sempozyumu, Turkey, 13 - 16 June 2012

Books & Book Chapters

ON ALMOST C(α) −MANIFOLD SATISFYING SOME CURVATURE CONDITIONS ON THE D −CONFORMAL CURVATURE TENSOR

in: Fen ve Matematik Bilimleri Teori, Güncel Araştırmalar ve Yeni Eğilimler 4, , Editor, IVPE, Cetinje, pp.100-108, 2022

Behavior Of Three Dimensional para-Sasakian Manifold Under Certain Curvature Conditions

in: INSAC World Natural And Engineering Sciences, , Editor, Geve Kitaplığı, Ankara, pp.213-224, 2022